# SDR AALA20011280

- Difficulty date: June 24, 2001
- Submitted: August 1, 2001
- Operation: Air carrier
- Aircraft: N287AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49299
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT SIGN AT AFT CABIN INOPERATIVE.  REPAIRED EMERGENCY EXIT LIGHT WIRES AT LIGHT SOCKET.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
